Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ti.\*:("Theme: Mathematics")

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 19 of 19

  • Page / 1

Export

Selection :

  • and

Theme: MathematicsFuzzy sets and systems. 2002, Vol 125, Num 2, issn 0165-0114, 138 p.Serial Issue

Carathéodory solutions of fuzzy differential equationsXIAOPING XUE; YONGQIANG FU.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 239-243, issn 0165-0114Article

Towards the theory of fuzzy differential equationsVOROBIEV, Dmitri; SEIKKALA, Seppo.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 231-237, issn 0165-0114Article

On convexity of fuzzy syntopogenous spacesZHI WEN MO.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 185-190, issn 0165-0114Article

Degrees of compactness in fuzzy convergence spacesJÄGER, Gunther.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 167-175, issn 0165-0114Article

L-fuzzifying topologies as L-topologiesDEXUE ZHANG.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 135-144, issn 0165-0114Article

On almost compactness in the fuzzy settingKAUR, Charanjeet; SHARFUDDIN, A.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 163-165, issn 0165-0114Article

Generalization of Kolmogoroff's theorem to L-topological vector spacesYAN, Cong-Hua; FANG, Jin-Xuan.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 177-183, issn 0165-0114Article

The complete lattice (S(X), ≤) of smooth fuzzy topologiesPEETERS, Werner.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 145-152, issn 0165-0114Article

On quotient machines of a fuzzy automaton and the minimal machineBASAK, N. C; GUPTA, A.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 223-229, issn 0165-0114Article

On flags and fuzzy subspaces of vector spacesLUBCZONOK, G; MURALI, V.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 201-207, issn 0165-0114Article

On covering of products of fuzzy finite state machinesKUMBHOJKAR, H. V; CHAUDHARI, S. R.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 215-222, issn 0165-0114Article

On fixed-point theorems in fuzzy metric spacesGREGORI, Valentin; SAPENA, Almanzor.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 245-252, issn 0165-0114Article

Tom Head's join structure of fuzzy subgroupsJAIN, Aparna.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 191-200, issn 0165-0114Article

Fixed point theorems for fuzzy mappings in complete metric spacesAMEMIYA, Masato; TAKAHASHI, Wataru.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 253-260, issn 0165-0114Article

The lattice of fuzzy (left, right) ideals of a ring is modularQINGDE ZHANG.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 209-214, issn 0165-0114Article

On linearly topological structure and property of fuzzy normed linear spaceJIANZHONG XIAO; XINGHUA ZHU.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 153-161, issn 0165-0114Article

Common fixed point theorems for a mixed family of fuzzy and crisp mappingsSHARMA, B. K; SAHU, D. R; BOUNIAS, M et al.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 261-268, issn 0165-0114Article

A note on the null-additivity of the fuzzy measure: Corrigendum to On the null-additivity of the fuzzy measure [fuzzy sets and Systems 78 (1996) 337-339]JUN LI.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 269-271, issn 0165-0114Article

  • Page / 1